Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Recurring spells of itchiness, redness in vagina, swelling in clit, no abnormal discharge. Cause?

Hi there, 6 months ago I was on antibiotics for a bad sinus infection , which afterwards caused both vaginal and oral thrush. The vaginal thrush was on and off for 3 months after my initial bout of it. The past 3 months, I haven t had any more bouts of thrush, but i have had the odd occasion where it s been itchy temporarily. The past few weeks though I started to get itchy, and eventually my vagina has been red, itchy, swollen and my clit has been extremely sensitive. There is no abnormal discharge like during normal yeast infections other than the odd moment of milky white discharge which i read was normal to clean out dead cells? I ve been taking Naturopathic drops for candida and anti- fungal purposes which seemed to help clear my 3 months of recurring yeast. But my new symptoms are very concerning. Is this a dermatological issue or medical issue? It doesn t burn when i pee, but seems to be made worse from my own natural discharge especially during Masturbation. Please help.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hi,
From history it seems that you might be having fungal infection and super added with bacterial infection.
Go for one oral antifungal medicine like Flucanozole 150 mg once in a week for 4 weeks.
Go for one antibiotic medicine course for 3-5 days to clear bacterial infection.
Apply antibiotic, anti-fungal cream locally.
Important thing is that keep local part clean, dry and airy.
Maintain proper hygiene during your period.
Ok and take care.
Answered: Sat, 5 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor